It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello, Callie79.

Congratulations back to you for getting in to week # 4. I'm on week # 6 now and it is finally getting to feel like I'm going to return to normalcy very soon. In fact, with the exception of some insomnia it is pretty much over.

Week # 4 was a tough one for me becuase I thought, "Well this has been long enough! Why am I still having these roller coaster withdrawls?"

I'd have 2 O.k. days that weren't too annoying and then, Bam! I felt like week # 2 again for a day.

Vicodin is some very powerful stuff. I had mild hallucinations for a couple
of hours early last week. (that was the beginning of week # 5) I don't know where that came from. Well, yes I do; it came from some traces of the poison Vicodin still screaming to stay in my mind and body.

If you have read my posts to PainsofXavier I suggested warm baths. They really work. Short term but they work. Sipping hot herbal tea is a new fad of mine that helps as well. PainsofXavior and Denon both agreed about the baths.

Go turn it on, get in and relax. Tell me later how it feels afterwards. It really works. After you have relaxed and you begin to "Fidgit" start occupying yourself with something you like or need to do. Writing on this forum is a huge help to me as well as doing some chores around my home that I've let slide. Do little positive things to help yourself be better at something. Get better at your hobby, academic interests, do some overtime play with your pet(s) or children in your life. Perhaps make a seniors life a little easier and enjoyable. Helping others really helps me. But that's true for most people.

That's why I'm so long winded on these posts. I'm helping myself and hoping that something I write will stick on you and helps.

One last thing. Have you noticed a phenomonen that time seems to be moving slower now that your off the Vicodin?

Be strong and be good to yourself. Go take a bath. Shop for a rubber duck and an inflatable bath pillow tomorrow. Wannabehappy
Wannabehappy

Thank you so much for your response.. it helps a lot knowing that i'm just not going crazy... i have never been an anxious person.. so all of this is really new to me.. i quit cold turkey off the Vicodin and thought it would all be over and done with in no time at all... boy was i super wrong... Your definintly right about having a couple of OK days and then basically having a relapse.. i have been trying to keep myself busy.. but find myself wanting to cry and give up!!! Of course i won't give up.... i am not starting this journey all over again.... it's really hard! Its hard for me.. when i'm used to being the happy go lucky person at home,work, and in my life.... and at this moment i'm not that happy because i'm trying to cope until i become normal or semi normal again, so i put on a face for my bosses and co-workers so they think everything is ok... My bosses do know about my situation and are supportive.. but at the same time.. they think that i should be back to normal.... But little did we know that it would take this long and longer... I realize what i've done to my system and that i need to get it all cleaned out and its going to take some time.... but of course with everything i've done in my life... i think i can rush it...hahaha... oh am i learning!! I thank you so much for reading my post and responding.. it makes me feel less alone in my dilemma... :) THANK YOU!!!! Its nice to hear from someone that is going through a similar situation, i try to explain it to my family.. but they just look at me with nothing much to say... because they can't identify... They are supportive though... Luckily Vico is my only addicition.. unless of course you consider Fitness Magazines an addicition.. and if so.. yes i suffer from that as well :) I buy all of them to get all the health info out of them... isn't that funny???? I'm popping Vico's but am very passionate about fitness??? Weird i know..!

I do take Buspar for the anxiety.. i only take one a day and its the low dose.. and i take Calcium and Magnisium.., and i've gotten a B Vitamin Shot... Is there anything else that i might want to take to help my body recover???? Again... i'm very thankful for your response.. and i will definently take your advice on the baths and teas.. and etc.... and let you know how they work.... i know that you are facing your own trial and i wish you all the best.. and please if you think i might be able to help you or you just want to vent or whatever.. please write me!!!! Again i really do appreciate the advice.. you will never know how much this meant to me! Oh.. i almost forgot... do you get a prickly sensation on your skin???





All times are GMT -7. The time now is 01:25 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!